# SDR USAA050436

- Difficulty date: March 31, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Engine: Cfmint CFM563B2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 -TIE CLIP, (.5 INCH CRACK), STATION 578.0991, STRINGER 8R.  REPLACED TIE CLIP  IAW SRM.  (K)
